# SDR UPS07449010

- Difficulty date: January 11, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2040-2060 RBL12 TIE DOWN TRACK FLANGE AREA LWR FACE FOUND CORROSION AS MARKED.  M/D BS 2030-2130 RBL 11-33 TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 14.
